MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, LEFT, SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No device was returned for evaluation; photographs of the device and radiograph images were provided; however, the reported event was unable to be confirmed.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from an insufficient bond between the femoral component and the bone, malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Pending investigation.D10: 4416750 - 02-010-04-0235 - logic cr femoral por, left, sz 3.5 4080263 - 02-012-45-3545 - lgc tibial fit tray cem sz 3.5f / 4.5t 4923664 - 201-78-15 - holding pin mini sharp point 4 pk 4857175 - 201-78-81 - 3 trocar, mod.Hex 2pk 4579991 - 521-78-23 - threaded pin size 2.3 collared 4976635 - 521-78-23 - threaded pin size 2.3 collared 4576029 - 521-78-32 - threaded pin size 3.0 collarless 6000017119 - a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 6 years and 4 months post the initial left total knee arthroplasty, the patient underwent a revision surgery due to poly and patella wear, and femoral loosening.The tibial insert was revised to size 3.5, 11mm.The femoral component was revised to size 3.5.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
LOGIC CR FEMORAL POR, LEFT, SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20701017
Report Number1038671-2024-04414
Device Sequence Number14398565
Product Code JWH
UDI-Device Identifier10885862158260
UDI-Public10885862158260
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Catalogue Number02-010-04-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale